# SDR CA071002006

- Difficulty date: September 30, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Adapter
- Part number: 20011610
- Condition: Clogged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW HAD TROUBLES WITH LANDING GEAR, MAIN GEARS WOULD NOT RETRACT. NOSE RETRACTED NORMALLY. ALTERNATE LANDING GEAR EXTENSION ACC. CHECKLIST DONE. UNEVENTFUL LANDING. AIRCRAFT HANDED OVER TO MAINTENANCE.  NO FAULTS CODES.  FOUND BYPASS VALVE FILTER COLLAPSED, FILTER REPLACED, A/C RTS. (TC NR 20071002006)
